Alert archive / Tennessee / River Flood Warnings in 2017
River Flood Warning 14, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Sep 1, 2017, 5:40 AM CDT for Davidson County, Tennessee. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Sep 1, 2017, 5:40 AM CDT (10:40 UTC)
- Expired
- Sep 1, 2017, 7:53 AM CDT
- In force
- 2 hr
- Issued by
- NWS Nashville, TN
- Flood severity
- Minor
County Davidson County, TN
The radar
The Nashville radar (KOHX), 21 km from the middle of the area, began a volume at 10:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Dry Creek near Edenwold (NSRT1). The gauge peaked at 12.20 ft at Sep 1, 2017, 5:00 AM CDT.
- Action stage
- 9 ft
- Minor stage
- 12 ft
- Moderate stage
- 15 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03426470, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
785 WGUS44 KOHX 011040 FLWOHX Bulletin - Immediate Broadcast Requested Flood Warning National Weather Service Nashville TN 540 AM CDT Fri Sep 1 2017 ...The National Weather Service in Nashville, Tn has issued a flood warning for the following rivers in middle Tennessee... Dry Creek At Edenwold AFFECTING Davidson County .Heavy rainfall overnight has caused Dry Creek to rise into flood stage. Since only light rains are expected throughout the morning hours, the creek should drop below flood stage later this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid flooded areas along the river...And move personal belongings to higher ground. Never drive through flooded roads as the depth of water may be too great to pass...Even in trucks or sport utility vehicles. If you come across a flooded road...Turn around don't drown. Stay tuned to noaa weather radio or other local media for further information from the National Weather Service. && TNC037-012240- /O.NEW.KOHX.FL.W.0014.170901T1040Z-000000T0000Z/ /NSRT1.1.ER.170901T0952Z.170901T1015Z.000000T0000Z.NR/ 540 AM CDT Fri Sep 1 2017 The National Weather Service in Nashville, Tn has issued a * Flood Warning for The Dry Creek At Edenwold * From early this morning until further notice. * At 5AM Friday the stage was...12.2 feet * Flood stage is 12.0 feet. * At 15.0 feet...Flooding of structures on Gallatin Pike near Dry Creek begins with further flooding of properties in the area. Also, water may approach structures along Janette Ave, North Graycorft Ave, and Dinwiddie Dr. * At 12.0 feet...Properties along the creek near Gallatin Pike begin to flood. Also flooding of properties along Janette Ave, North Graycroft Ave, and Dinwiddie Dr begins to occur. * At 9.0 feet...Low lying areas along the creek begin to be inundated. && LAT...LON MISSING $$
1 follow-up statement
111 WGUS84 KOHX 011253 FLSOHX Flood Statement National Weather Service Nashville TN 753 AM CDT Fri Sep 1 2017 ...The flood warning is cancelled for the following rivers in Tennessee... Dry Creek At Edenwold AFFECTING Davidson County .Although Dry Creek at Edenwold has dropped below bankfull stage, caution is still advised near the creek today. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid flooded areas along the river...And move personal belongings to higher ground. Never drive through flooded roads as the depth of water may be too great to pass...Even in trucks or sport utility vehicles. If you come across a flooded road...Turn around don't drown. Stay tuned to noaa weather radio or other local media for further information from the National Weather Service. && TNC037-011323- /O.CAN.KOHX.FL.W.0014.000000T0000Z-170901T1253Z/ /NSRT1.1.ER.170901T0952Z.170901T1015Z.170901T1031Z.NR/ 753 AM CDT Fri Sep 1 2017 The Flood Warning is cancelled for The Dry Creek At Edenwold * Until 12/31 17:59. * At 07AM Friday the stage was 7.6 feet. * Flood stage is 12.0 feet. * At 9.0 feet...Low lying areas along the creek begin to be inundated. && LAT...LON MISSING $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Sep 1, 3:11 AM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Sep 1, 3:11 AM CDT, 2 hours 29 minutes before
Area Forecast Discussion National Weather Service Nashville TN 311 AM CDT Fri Sep 1 2017 .DISCUSSION... Ongoing showers and a few thunderstorms will continue to move northeastward overnight as the remnants of Harvey continues in the same direction. Highest rainfall amounts so far up through 1 am show areas in western Davidson county where radar estimated up to 8 inches fell. This shows the main axis of the heaviest precipitation further east than previous model runs, however additional rainfall will continue as the low tracks across the area today. Models have slowed the movement of the low a bit, and have some additional backside rainfall developing later today, so looking at an additional half inch in the south up to 4 inches near the KY border of additional rainfall. Current surface low looks to be southwest of Nashville, and model consensus has the low tracking across Nashville and northeastward during the morning and into the afternoon. The surface low should be out of the area by the evening, but chances for showers will be ongoing especially for northeastern zones into Saturday morning. By sunrise Saturday morning, most of the precip chances will be out of the area, but lingering backside showers may persist in northeast zones. Skies will begin to clear from west to east as the low continues its track northeastward, and by Sunday, sunny skies and highs in the 80s will return to the mid state to finish off the holiday weekend. Upper level northwest flow will settle in on Sunday before an approaching trough brings the flow more zonal by Monday. Conditions look to remain dry until Tuesday when the strong Midwest trough drags a cold front through the area. This will be an early season fall trough in regards to strength and upper level temperatures. On Wednesday, after fropa, showers may be lingering, but high temperatures will struggle to get into the low 70s. By Wednesday night into Thursday morning, lows will be in the low to mid 50s, and if skies clear out a bit earlier overnight, some upper 40s may show up on the Plateau. Highs will linger in the 70s for the remainder of the week since the cooler fall air aloft will stick around awhile. Models are in disagreement in regards to upper shortwave activity, but do have the strong upper trough digging further southward. There may be some disturbances aloft behind the upper low, so kept in slight chances for precip through the afternoon Friday. && .AVIATION... 00Z TAF DISCUSSION. Remnants of hurricane Harvey expected to push across the mid-state ...resulting in degraded flying conditions through the period. CIGs/VSBYs expected to down way down tonight...and largely remain that way through the period. Winds also expected to become gusty 20-30 mph. && .PRELIMINARY POINT TEMPS/POPS... Nashville 71 60 75 58 82 / 90 70 30 10 0 Clarksville 68 56 75 55 81 / 100 70 10 0 0 Crossville 72 56 67 54 77 / 80 70 60 10 0 Columbia 70 58 77 55 82 / 80 60 20 0 0 Lawrenceburg 70 58 77 56 81 / 80 50 20 0 0 Waverly 68 57 75 56 81 / 90 60 10 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 1 PM CDT this afternoon FOR Cannon- Cheatham-Clay-Davidson-De Kalb-Dickson-Hickman-Houston-Humphreys- Jackson-Lawrence-Lewis-Macon-Maury-Montgomery-Overton-Perry- Pickett-Putnam-Robertson-Rutherford-Smith-Stewart-Sumner- Trousdale-Wayne-Williamson-Wilson. Wind Advisory until 1 PM CDT this afternoon FOR Bedford-Cannon- Cheatham-Coffee-Davidson-De Kalb-Dickson-Giles-Hickman-Houston- Humphreys-Lawrence-Lewis-Macon-Marshall-Maury-Montgomery-Perry- Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Wayne- Williamson-Wilson. && DISCUSSION......Barnwell AVIATION........07
Hazardous weather outlook, Sep 1, 5:03 AM CDT, 37 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 503 AM CDT Fri Sep 1 2017 TNZ005>011-023>034-056>066-075-077>080-093>095-021015- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 503 AM CDT Fri Sep 1 2017 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight. A Flash Flood Watch continues to be in effect through 1 pm this afternoon. An additional 1 to 3 inches is possible. While the highest amounts of remaining rainfall will be mainly north of I-40, periods of heavy rainfall will be possible in other areas of the watch with the potential for flash flooding. Gusty winds are also likely today. Sustained speeds of 10 to 20 mph with gusts above 40 mph are expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for any additional flash flooding reports through early this afternoon. 27
In the hours before
Local storm report, Sep 1, 1:14 AM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
114 AM CDT FRI SEP 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 AM FLASH FLOOD 5 N NASHVILLE 36.24N 86.77W
09/01/2017 DAVIDSON TN TWITTER
HOME FLOODED ON VAILVIEW DRIVE
&&
EVENT NUMBER OHX1700781
SHAMBURGERLocal storm report, Sep 1, 1:15 AM CDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
115 AM CDT FRI SEP 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM FLASH FLOOD NASHVILLE 36.17N 86.78W
09/01/2017 DAVIDSON TN EMERGENCY MNGR
WATER RESCUES ONGOING IN GOODLETTSVILLE AND ALONG
WHITES CREEK... BROWNS CREEK... MILL CREEK... AND SEVEN
MILE CREEK IN NASHVILLE
&&
EVENT NUMBER OHX1700782
SHAMBURGERLocal storm report, Sep 1, 1:34 AM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
134 AM CDT FRI SEP 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM TSTM WND DMG 5 WNW NASHVILLE 36.21N 86.86W
08/31/2017 DAVIDSON TN TWITTER
SEVERAL TREES REPORTEDLY UPROOTED ON DRAKES BRANCH ROAD
NEAR ASHLAND CITY HIGHWAY. POSSIBLE TORNADO.
&&
EVENT NUMBER OHX1700783
SHAMBURGERLocal storm report, Sep 1, 2:17 AM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
217 AM CDT FRI SEP 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TSTM WND DMG 3 NE NASHVILLE 36.20N 86.74W
08/31/2017 DAVIDSON TN FACEBOOK
TREE FELL ON A CAR ON EAST TRINITY LANE
&&
EVENT NUMBER OHX1700784
SHAMBURGERLocal storm report, Sep 1, 2:57 AM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
257 AM CDT FRI SEP 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TORNADO 3 NW MOUNT PLEASANT 35.58N 87.23W
08/31/2017 MAURY TN EMERGENCY MNGR
7 POWER POLES DOWN ALONG WITH TREES. TDS OBSERVED ON
RADAR AT TIME OF REPORT.
0700 PM FLASH FLOOD NASHVILLE 36.17N 86.78W
08/31/2017 DAVIDSON TN TWITTER
VIDEO AND PICTURES SHOW CARS PARTIALLY SUBMERGED AT
VANTAGE WAY AND ROSA PARKS BLVD.
0755 PM FLASH FLOOD 8 NNW NASHVILLE 36.28N 86.84W
08/31/2017 DAVIDSON TN EMERGENCY MNGR
WATER RESCUES ONGOING ALONG WHITES CREEK.
0901 PM FLASH FLOOD 8 N NASHVILLE 36.29N 86.78W
08/31/2017 DAVIDSON TN EMERGENCY MNGR
MULITPLE ROADS CLOSED IN THE WHITES CREEK AREA
INCLUDING LICKTON PIKE AND KNIGHT RD.
0910 PM FLASH FLOOD 10 SE CENTERVILLE 35.69N 87.32W
08/31/2017 HICKMAN TN FACEBOOK
WATER OVER HOOVER RD AT DUNLAP RD IN THE SHADY GROVE
COMMUNITY.
0928 PM FLASH FLOOD 2 SW FAIRVIEW 35.96N 87.15W
08/31/2017 WILLIAMSON TN AMATEUR RADIO
HAM REPORTED ROAD FLOODING AT HWY 100 AND GLENHAVEN DR
IN FAIRVIEW.
0948 PM FLASH FLOOD 5 SE NASHVILLE 36.12N 86.72W
08/31/2017 DAVIDSON TN TRAINED SPOTTER
MURFREESBORO PIKE NORTH OF BRILEY PARKWAY IS FLOODED.
1020 PM TSTM WND DMG 3 NE NASHVILLE 36.20N 86.74W
08/31/2017 DAVIDSON TN FACEBOOK
TREE FELL ON A CAR ON EAST TRINITY LANE
1059 PM FLASH FLOOD 1 SE KINGSTON SPRINGS 36.09N 87.09W
08/31/2017 CHEATHAM TN 911 CALL CENTER
A FEW ROADS ARE CLOSED AROUND KINGSTON SPRINGS
INCLUDING WEST KINGSTON SPRINGS RD AND OLD BRUSH CREEK
RD.
1120 PM TSTM WND DMG 5 WNW NASHVILLE 36.21N 86.86W
08/31/2017 DAVIDSON TN TWITTER
SEVERAL TREES REPORTEDLY UPROOTED ON DRAKES BRANCH ROAD
NEAR ASHLAND CITY HIGHWAY. POSSIBLE TORNADO.
1130 PM HEAVY RAIN 15 NE CENTERVILLE 35.95N 87.26W
08/31/2017 M5.02 INCH HICKMAN TN COCORAHS
5.02 INCHES OF RAIN MEASURED SO FAR TODAY.
1130 PM FLASH FLOOD 13 WNW SPRING HILL 35.81N 87.14W
08/31/2017 MAURY TN EMERGENCY MNGR
HAY HOLLOW RD AND LEIPERS CREEK RD ARE FLOODED.
1130 PM FLASH FLOOD 5 SE MOUNT PLEASANT 35.50N 87.13W
08/31/2017 MAURY TN EMERGENCY MNGR
FLOODING REPORTED AT TARIPEN BRANCH.
1130 PM FLASH FLOOD 7 NW MOUNT PLEASANT 35.62N 87.28W
08/31/2017 MAURY TN EMERGENCY MNGR
FLOODING WAS REPORTED AT TAYLOR STORE RD.
1130 PM FLASH FLOOD 2 NE BELLE MEADE 36.12N 86.83W
08/31/2017 DAVIDSON TN EMERGENCY MNGR
ROLLAND RD CLOSED DUE TO FLOODING.
1154 PM FLASH FLOOD 1 W NASHVILLE 36.17N 86.81W
08/31/2017 DAVIDSON TN BROADCAST MEDIA
I-40 EASTBOUND AT DR. DB TODD JR BLVD BRIDGE IS FLOODED
WITH 5 CARS STALLED OUT AND FAR TWO RIGHT LANES
IMPASSABLE
1211 AM FLASH FLOOD 3 SW NASHVILLE 36.14N 86.82W
09/01/2017 DAVIDSON TN TWITTER
SEVERAL REPORTS OF FLOODING IN WEST NASHVILLE. A HOME
AND CARS ARE FLOODED ON BATTLEFIELD DRIVE NEAR BELMONT.
WEST END NEAR CENTENNIAL PARK FLOODED. HIGHWAY 100
FLOODED NEAR THE KROGER IN BELLE MEADE.
1234 AM FLASH FLOOD 2 NW OAK HILL 36.10N 86.81W
09/01/2017 DAVIDSON TN TWITTER
SEVERAL CARS AND APARTMENTS FLOODED AT ROYAL ARMS
APARTMENTS ON RICHARD JONES IN GREEN HILLS
1239 AM FLASH FLOOD 5 WNW NASHVILLE 36.21N 86.87W
09/01/2017 DAVIDSON TN TWITTER
HOMES FLOODED ON CATO ROAD AND EATONS CREEK ROAD IN
NORTHWEST NASHVILLE
1242 AM FLASH FLOOD 5 N NASHVILLE 36.24N 86.77W
09/01/2017 DAVIDSON TN TWITTER
HOME FLOODED ON VAILVIEW DRIVE
0100 AM FLASH FLOOD NASHVILLE 36.17N 86.78W
09/01/2017 DAVIDSON TN EMERGENCY MNGR
WATER RESCUES ONGOING IN GOODLETTSVILLE AND ALONG
WHITES CREEK... BROWNS CREEK... MILL CREEK... AND SEVEN
MILE CREEK IN NASHVILLE
0130 AM FLASH FLOOD NASHVILLE 36.17N 86.78W
09/01/2017 DAVIDSON TN EMERGENCY MNGR
REPORTS OF A TOTAL OF AROUND 30 WATER RESCUES TAKING
PLACE ACROSS DAVIDSON COUNTY. RED CROSS NOW ASSISTING
&&
EVENT NUMBER OHX1700764 OHX1700765 OHX1700766 OHX1700767 OHX1700768
OHX1700769 OHX1700770 OHX1700784 OHX1700771 OHX1700783 OHX1700772
OHX1700773 OHX1700774 OHX1700775 OHX1700776 OHX1700777 OHX1700778
OHX1700780 OHX1700779 OHX1700781 OHX1700782 OHX1700785
SHAMBURGERLocal storm report, Sep 1, 3:00 AM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
300 AM CDT FRI SEP 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM FLASH FLOOD FRANKLIN 35.93N 86.84W
08/31/2017 WILLIAMSON TN EMERGENCY MNGR
SEVERAL ROADS FLOODED ACROSS WILLIAMSON COUNTY
INCLUDING CHESTER ROAD IN FAIRVIEW...CUMBERLAND
DRIVE...HORN TAVERN DRIVE...LEWISBURG PIKE IN
FRANKLIN...SLEEPY HOLLOW ROAD...COX PIKE...AND GRANNY
WHITE PIKE.
&&
EVENT NUMBER OHX1700786
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 7:05 PM CDT | Flash Flood Warning | OHX | Dickson, Hickman, Humphreys, Lewis, Maury, Perry and 2 more | 7 hr |
| Aug 31, 7:50 PM CDT | Tornado Warning | OHX | Williamson | 25 min |
| Aug 31, 7:55 PM CDT | River Flood Advisory | OHX | Davidson | 14 hr |
| Aug 31, 7:59 PM CDT | River Flood Advisory | OHX | Davidson | 14 hr |
| Aug 31, 8:15 PM CDT | Tornado Warning | OHX | Giles, Marshall, Maury | 30 min |
| Aug 31, 8:27 PM CDT | River Flood Advisory | OHX | Davidson | 10 hr |
| Aug 31, 8:27 PM CDT | River Flood Advisory | OHX | Davidson | 10 hr |
| Aug 31, 8:34 PM CDT | River Flood Warning | OHX | Davidson | 24 hr |
| Aug 31, 8:48 PM CDT | River Flood Warning | OHX | Perry | 64 hr |
| Aug 31, 8:48 PM CDT | River Flood Warning | OHX | Montgomery, Robertson | 59 hr |
| Aug 31, 9:30 PM CDT | Areal Flood Advisory | OHX | Giles, Lawrence, Lewis, Marshall, Maury | 2 hr |
| Aug 31, 9:40 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Williamson | 5 hr |
| Aug 31, 10:19 PM CDT | Flash Flood Warning | OHX | Davidson, Marshall, Maury, Williamson | 3 hr |
| Aug 31, 10:34 PM CDT | Severe Thunderstorm Warning | OHX | Bedford | 26 min |
| Aug 31, 10:58 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Rutherford | 32 min |
| Aug 31, 11:01 PM CDT | Special Weather Statement | OHX | Davidson, Robertson | 44 min |
| Aug 31, 11:17 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson | 28 min |
| Aug 31, 11:42 PM CDT | Wind Advisory | OHX | Bedford, Cannon, Cheatham, Coffee, Davidson, DeKalb and 21 more | 16 hr |
| Aug 31, 11:47 PM CDT | River Flood Warning | OHX | Davidson | 24 hr |
| Aug 31, 11:47 PM CDT | River Flood Warning | OHX | Davidson | 24 hr |
| Aug 31, 11:53 PM CDT | Tornado Warning | OHX | Davidson | 9 min |
| Sep 1, 12:17 AM CDT | Flash Flood Warning | OHX | Cheatham, Dickson | 3 hr |
| Sep 1, 12:57 AM CDT | River Flood Warning | OHX | Cheatham | 37 hr |
| Sep 1, 1:09 AM CDT | Flash Flood Warning | OHX | Davidson, Williamson | 51 min |
| Sep 1, 1:09 AM CDT | River Flood Advisory | OHX | Davidson, Williamson | 20 hr |
| Sep 1, 1:09 AM CDT | River Flood Advisory | OHX | Montgomery | 9 hr |
| Sep 1, 1:09 AM CDT | River Flood Advisory | OHX | Stewart | 9 hr |
| Sep 1, 1:09 AM CDT | River Flood Advisory | OHX | Humphreys | 30 hr |
| Sep 1, 1:15 AM CDT | River Flood Warning | OHX | Davidson | 24 hr |
| Sep 1, 3:30 AM CDT | Flash Flood Warning | OHX | Cheatham, Montgomery, Robertson | 2 hr |
| Sep 1, 4:29 AM CDT | River Flood Warning | OHX | Cheatham | 24 hr |
| Sep 1, 5:39 AM CDT | River Flood Advisory | OHX | Davidson, Sumner | 3 hr |
| Sep 1, 5:43 AM CDT | River Flood Advisory | OHX | Hickman | 5 hr |
| Sep 1, 9:20 AM CDT | River Flood Advisory | OHX | Hickman | 10 hr |
| Sep 1, 10:10 AM CDT | River Flood Warning | OHX | Montgomery | 33 hr |
| Sep 1, 10:10 AM CDT | River Flood Warning | OHX | Stewart | 39 hr |
| Sep 1, 11:30 AM CDT | River Flood Advisory | OHX | Cheatham | 9 hr |
| Sep 1, 3:15 PM CDT | River Flood Advisory | OHX | Montgomery | 25 hr |
Nearby
River Flood Warnings in Tennessee, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.